Interesting Esoterica

An Infinite Set of Heron Triangles with Two Rational Medians

Article by Buchholz, Ralph H and Rathbun, Randall L
  • Published in 2013
  • Added on

Links

Other information

number
2
pages
107--115
volume
104

BibTeX entry

@article{Buchholz2013,
	author = {Buchholz, Ralph H and Rathbun, Randall L},
	number = 2,
	pages = {107--115},
	title = {An Infinite Set of Heron Triangles with Two Rational Medians},
	url = {http://www.jstor.org/stable/2974977},
	volume = 104,
	year = 2013,
	urldate = {2013-10-09}
}